Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Determination of all classes of positive quaternary quadratic forms which represent all (positive) integers


Author: Margaret F. Willerding
Journal: Bull. Amer. Math. Soc. 54 (1948), 334-337
DOI: https://doi.org/10.1090/S0002-9904-1948-08998-4
MathSciNet review: 0024939
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. E. Dickson, History of the theory of numbers, vol. 3, Quadratic and higher forms, New York, Stechert, 1934.
  • 2. L. E. Dickson, Modern elementary theory of numbers, University of Chicago Press, 1939.
  • 3. L. E. Dickson, Quaternary quadratic forms representing all integers, Amer. J. Math. vol. 49 (1927) pp. 39-56. MR 1506600
  • 4. C. G. J. Jacobi, Werke, vol. 6, pp. 281-302.
  • 5. B. W. Jones, A table of Eisenstein-reduced positive ternary quadratic forms of determinant $leq 200$, Bulletin No. 97 of the National Research Council, 1935.
  • 6. B. W. Jones and G. Pall, Regular and semi-regular positive ternary quadratic forms, Acta Math. vol. 70 (1939) pp. 165-195. MR 1555447
  • 7. B. W. Jones. The regularity of a genus of positive ternary quadratic forms, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 111-124. MR 1501578
  • 8. J. L. Lagrange, Oeuvres, vol. 3, 1869, pp. 189-201.
  • 9. J. Liouville, Journal de Mathématiques (2) vol. 1 (1856) p. 230.
  • 10. D. C. Morrow, Determination of all quaternary quadratic forms which represent every positive integer, Unpublished Thesis, University of Chicago, 1928.
  • 11. C. Neville, On genera of positive ternary quadratic forms of determinant ≦200 containing a single class, Unpublished Thesis, St. Louis University, 1940.
  • 12. G. Pall, Note on almost-universal forms, Bull. Amer. Math. Soc. vol. 46 (1940) p. 291. MR 1756
  • 13. T. Pepin, Atti Accademia Pontificia dei Nuovi Lincei vol. 38 (1884-1885) pp. 171-196.
  • 14. S. Ramanujan, On the expression of a number in the form ax, Proc. Cambridge Philos. Soc. vol. 19 (1916) pp. 11-12.
  • 15. A. E. Ross, On a problem of Ramanujan, Amer. J. Math. vol. 68 (1946) pp. 29-46. MR 14376
  • 16. A. E. Ross, On representation of integers by indefinite ternary quadratic forms of quadratfrei determinant, Amer. J. Math. vol. 55 (1933).
  • 17. A. E. Ross, Manuscript.
  • 18. M. F. Willerding, Determination of all classes of positive quaternary quadratic forms which represent all (positive) integers, Dissertation, St. Louis University, 1947. MR 24939


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08998-4

American Mathematical Society